# SDR SWAA2018091725246

- Difficulty date: September 4, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 62,799 hours, 36,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FORWARD SIDE SHIELD CORRODED BETWEEN BS 420 TO BS 440, RBL 24.  FORWARD SHIELD IAW SRM AND DWG.
